MAUDE Adverse Event Report: BAXTER BAXTER EXTENSION SET; ADMINISTRATION SET INTRAVASCULAR

BAXTER BAXTER EXTENSION SET; ADMINISTRATION SET INTRAVASCULAR
Model Number 1C8363
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 09/20/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient receiving etoposide with baxter filter attached.Patient had chemo spilled upon them as it was noted that the filter was leaking.

Brand Name
BAXTER EXTENSION SET
Common Device Name
ADMINISTRATION SET INTRAVASCULAR
Manufacturer (Section D)
BAXTER
MDR Report Key6885892
Report NumberMW5072294
Device Sequence Number13628053
Product Code FPA
UDI-Device Identifier00085412013718
UDI-Public085412013718
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1C8363
Device Lot NumberGR332254
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR
Patient Weight42